# SDR RRXA000225

- Difficulty date: April 6, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- Aircraft time: 82,772 hours, 26,465 cycles
- Engine: Pwa JT3D3
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cap
- Condition: Unsecure
- Location: Nr 4 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, K, J
- Precautionary procedure: A, E

## Discrepancy

LOST OIL PRESSURE & QUANTITY ON NR 4 ENGINE AT 1439Z.  PERFORMED CHECKLIST FOR ABNORMAL OIL PRESSURE,  SHUT ENGINE DOWN,  MONITORED  ALL OTHER ENGINE FUNCTIONS UNTIL LDG AT MCO. CORRECTIVE ACTION :  FOUND OIL CAP OFF,  PUT CAP BACK ON.  SERVICED WITH OIL,  RAN ENGINE.  OPS CKS NORMAL AS PER 79-10.
